Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 763469, 8 pages
http://dx.doi.org/10.1155/2014/763469
Research Article

Robust Missing Traffic Flow Imputation Considering Nonnegativity and Road Capacity

1Department of Transportation Engineering, Beijing Institute of Technology, Beijing 100081, China
2Department of Civil and Environmental Engineering, University of Wisconsin-Madison, Madison, WI, USA

Received 18 December 2013; Accepted 13 February 2014; Published 18 March 2014

Academic Editor: Huimin Niu

Copyright © 2014 Huachun Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huachun Tan, Yuankai Wu, Bin Cheng, Wuhong Wang, and Bin Ran, “Robust Missing Traffic Flow Imputation Considering Nonnegativity and Road Capacity,” Mathematical Problems in Engineering, vol. 2014, Article ID 763469, 8 pages, 2014. doi:10.1155/2014/763469